Alert archive / Mississippi / Tornado Warnings in 2008

Tornado Warning 141, NWS Jackson, MS

May 3, 2008Carroll County, Grenada County, Leflore County, Mississippi

NWS Jackson, MS issued this tornado warning at May 3, 2008, 12:27 AM CDT for Carroll County, Grenada County, Leflore County, Mississippi. It was in force for 33 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2008, 12:27 AM CDT (05:27 UTC)
Expired
May 3, 2008, 1:00 AM CDT
In force
33 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Carroll County, MS, Grenada County, MS, Leflore County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 161 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 12:30 AM CDTTSTM WND DMG3 N Money, MSLARGE TREE ACROSS A RD AS WELL AS DEBRIS ACROSS A RD NEAR THE SIX MILE LAKE AREA...JUST N OF MONEY. POSSIBLE TORNADO.
May 3, 12:48 AM CDTTSTM WND DMGHolcomb, MSPOWER LINES DOWN NEAR HOLCOMB.
May 3, 12:52 AM CDTHAIL 18 N Greenwood, MS
May 3, 1:05 AM CDTTSTM WND DMGGrenada, MSA FEW TREES WERE BLOWN DOWN...ONE BLOCKED HWY 8.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 2, 11:38 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 5.5 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2008-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2008-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2053 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
250 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KJAN 030527
TORJAN
MSC015-043-083-030600-
/O.NEW.KJAN.TO.W.0141.080503T0527Z-080503T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1227 AM CDT SAT MAY 3 2008

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSISSIPPI...
  WESTERN GRENADA COUNTY IN NORTH CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF GRENADA...
  NORTHEASTERN LEFLORE COUNTY IN NORTH CENTRAL MISSISSIPPI...

* UNTIL 100 AM CDT

* AT 1227 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  SUNNYSIDE...OR 11 MILES NORTH OF ITTA BENA...MOVING EAST AT 41 MPH.

* THE TORNADO WILL BE NEAR...
  AVALON BY 1240 AM CDT...
  LEFLORE BY 1245 AM CDT...
  6 MILES SOUTH OF HOLCOMB BY 1250 AM CDT...
  JEFFERSON BY 1255 AM CDT...
  8 MILES SOUTH OF BEW SPRINGS AND 8 MILES SOUTHWEST OF GRENADA BY
  100 AM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3359 8979 3357 9037 3375 9038 3376 9029
      3378 9029 3378 9017 3375 9020 3374 9016
      3379 9014 3385 8979
TIME...MOT...LOC 0527Z 268DEG 36KT 3366 9026

$$
BYB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 3, 12:10 AM CDT, 17 minutes earlier.

Area forecast discussion, May 3, 12:10 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1210 AM CDT SAT MAY 3 2008

.DISCUSSION...UPDATED FORECAST TO REPLACE INDIVIDUAL WATCHES WITH
ONE LARGER BOX. STORMS OVER THE DELTA HAVE EVOLVED INTO A MORE
LINEAR CONFIGURATION AND HAVE FINALLY BEGUN TO EDGE EWD. ALTHOUGH
GENERALLY LINEAR IN NATURE...SHEAR AND INCREASING DIVERGENCE ALOFT
WILL MAINTAIN THE POSSIBILITY OF SUPERCELL DEVELOPMENT AS THE BAND
DROPS TO THE SE OVERNIGHT.

&&

.AVIATION...
THUNDERSTORMS WILL CONTINUE TO IMPACT GLH/GWO THROUGH 2 AM. GUSTY
WINDS...HEAVY RAIN AND HAIL WILL BE LIKELY AT BOTH SITES. SRN AREAS
WILL SEE MVFR/IFR CIGS WHILE THE REMAINDER OF THE REGION REMAINS
MVFR TO VFR DUE TO CLOUD COVER. GUSTY SLY WIND WILL CONTINUE WITH
OCCASIONAL GUSTS NEAR 25 KTS. THUNDERSTORMS WILL GRADUALLY INCREASE
FROM THE NW. THE FRONT WILL MOVE NEAR A GTR-JAN-TVR LINE AROUND 4 AM.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 9 AM CDT SATURDAY FOR MSZ040>066-072>074.

LA...FLASH FLOOD WATCH UNTIL 9 AM CDT SATURDAY FOR LAZ009-016-023>026.

AR...NONE.
&&
Hazardous weather outlook, May 2, 10:16 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1016 PM CDT FRI MAY 2 2008

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
040315-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
1016 PM CDT FRI MAY 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

...SIGNIFICANT SEVERE WEATHER POSSIBLE ACROSS THE REGION TONIGHT
INTO EARLY SATURDAY...

NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT ACROSS
NORTHWEST MISSISSIPPI...NORTHEAST LOUISIANA...AND SOUTHEAST
ARKANSAS...GENERALLY ALONG AND NORTHWEST OF A LINE FROM
WINNSBORO...TO CANTON...TO EUPORA. TORNADOES...A FEW OF WHICH COULD
BE STRONG...HAIL TO THE SIZE OF BASEBALLS...AND DAMAGING WINDS IN
EXCESS OF 70 MPH WILL BE POSSIBLE WITH THE MOST INTENSE STORMS.

SCATTERED SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REMAINDER
OF THE AREA TONIGHT INTO EARLY SATURDAY. HAIL TO THE SIZE OF
GOLFBALLS...DAMAGING WINDS TO 70 MPH...AND A FEW TORNADOES WILL BE
POSSIBLE WITH THE STRONGEST STORMS.

THE LINE OF STORMS EXTENDS FROM NORTHWEST MISSISSIPPI BACK INTO
CENTRAL LOUISIANA. NUMEROUS TORNADOES HAVE BEEN REPORTED WITH THIS
ACTIVITY...AND CONDITIONS WILL REMAIN QUITE FAVORABLE FOR TORNADIC
DEVELOPMENT OVER NORTHWEST MISSISSIPPI...SOUTHEAST ARKANSAS...AND
NORTHEAST LOUISIANA THROUGH AT LEAST MIDNIGHT. ADDITIONALLY...VERY
LARGE HAIL AND DAMAGING WINDS MAY OCCUR WITH THE MOST INTENSE STORMS.

THE ACTIVITY WILL SLOWLY SHIFT SOUTHEAST ACROSS THE REST OF MISSISSIPPI
AND NORTHEAST LOUISIANA THROUGH THE OVERNIGHT HOURS. WHILE CONDITIONS
WILL NOT BE AS FAVORABLE FOR SEVERE WEATHER AS THE SYSTEM MOVES SOUTH
AND EAST...CONDITIONS WILL REMAIN CONDUCIVE FOR SEVERE STORM DEVELOPMENT.
LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL REMAIN POSSIBLE.

THE ACTIVITY WILL SHIFT SOUTHEAST OF THE REGION BY MID TO LATE
MORNING SATURDAY.

IN ADDITION TO THE SEVERE WEATHER RISK...LOCALLY HEAVY RAINFALL WILL
ALSO BE A CONCERN. AS THE BOUNDARY SINKS SOUTH TONIGHT...IT MAY SLOW
DOWN OR BRIEFLY STALL OVER THE SOUTHERN HALF OF THE AREA...GENERALLY
SOUTH OF INTERSTATE 20. SLOW MOVING STORMS MAY PRODUCE VERY HEAVY
RAINFALL...RESULTING IN LOCALIZED FLASH FLOODING. A FLASH FLOOD WATCH
IS IN EFFECT FOR AREAS ALONG AND SOUTH OF A LINE FROM LAKE PROVIDENCE
LOUISIANA...TO CAMDEN TO DEKALB MISSISSIPPI TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL BE NEEDED THROUGH EARLY SATURDAY MORNING.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT FRIDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 2, 10:05 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1005 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             CROSSETT                33.13N 91.97W
05/02/2008  E0.75 INCH       ASHLEY             AR   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED AT CROSSETT AIRPORT.

0835 PM     HAIL             MONTROSE                33.30N 91.50W
05/02/2008  E1.00 INCH       ASHLEY             AR   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED

0915 PM     HAIL             MONTROSE                33.30N 91.50W
05/02/2008  E0.75 INCH       ASHLEY             AR   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED

0955 PM     HAIL             PARKDALE                33.12N 91.55W
05/02/2008  E0.25 INCH       ASHLEY             AR   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED.

&&

JFAIRLY
Local storm report, May 2, 10:06 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1006 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             5 W PORTLAND            33.25N 91.59W
05/02/2008  E0.75 INCH       ASHLEY             AR   TRAINED SPOTTER

0630 PM     HAIL             3 W MONTROSE            33.30N 91.55W
05/02/2008  E1.00 INCH       ASHLEY             AR   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED ON HWY 82 IN THEBES.

0645 PM     TORNADO          3 E MONTROSE            33.30N 91.45W
05/02/2008                   CHICOT             AR   LAW ENFORCEMENT

            REPORTED TORNADO ON GROUND ON HWY 82 BETWEEN MONTROSE AND
            LAKE VILLAGE

0647 PM     TORNADO          6 NE MONTROSE           33.36N 91.43W
05/02/2008                   CHICOT             AR   LAW ENFORCEMENT

            TORNADO REPORTED ON THE GROUND. REPORT FROM ARK STATE
            POLICE RELEAYED FROM WFO LITTLE ROCK.

0700 PM     TORNADO          6 N LAKE VILLAGE        33.41N 91.28W
05/02/2008                   CHICOT             AR   LAW ENFORCEMENT

            REPORTED TORNADO ON GROUND

0706 PM     TORNADO          MCMILLAN CORNER         33.39N 91.31W
05/02/2008                   CHICOT             AR   EMERGENCY MNGR

            TRAILER OVERTURNED IN CHICOT FARMS AND TREES AND
            POWERLINES DOWN ON HWY 65

0706 PM     TORNADO          MCMILLAN CORNER         33.39N 91.31W
05/02/2008                   CHICOT             AR   EMERGENCY MNGR

            SPOTTERS TRACKING LARGE TORNADO ON GROUND.

0733 PM     TORNADO          2 WSW LAMONT            33.52N 91.11W
05/02/2008                   WASHINGTON         MS   EMERGENCY MNGR

            SPOTTERS VIEWED A TORNAOD ON THE GROUND WITH DEBRIS
            THROWN ACROSS A FIELD NEAR LAMONT OFF HWY 1.

0734 PM     HAIL             BASTROP                 32.77N 91.91W
05/02/2008  E1.00 INCH       MOREHOUSE          LA   AMATEUR RADIO

            REPORTED THROUGH NE LA SKYWARN.

0736 PM     TORNADO          10 WNW GREENVILLE       33.55N 91.14W
05/02/2008                   BOLIVAR            MS   TRAINED SPOTTER

            SPOTTER REPORTS TORNADO ON THE GROUND NEAR THE
            WASHINGTON/BOLIVAR COUNTY LINE NORTH OF WINTERVILLE.

0736 PM     TORNADO          LAMONT                  33.54N 91.08W
05/02/2008                   WASHINGTON         MS   LAW ENFORCEMENT

            REPORTED TORNADO ON GROUND CROSSING HWY 1

0738 PM     HAIL             2 SE BASTROP            32.75N 91.89W
05/02/2008  E1.00 INCH       MOREHOUSE          LA   EMERGENCY MNGR

0742 PM     TORNADO          10 NW GREENVILLE AIRPOR 33.58N 91.11W
05/02/2008                   BOLIVAR            MS   EMERGENCY MNGR

            EMERGENCY MANAGEMENT SPOTTERS REPORT LARGE TORNADO ON THE
            GROUND

0802 PM     TORNADO          5 NNW MER ROUGE         32.84N 91.83W
05/02/2008                   MOREHOUSE          LA   EMERGENCY MNGR

            TREES AND POWERLINES DOWN ALONG COOPER LAKE ROAD. RELAYED
            THROUGH HAM RADIO. LIKELY ASSOCIATED WITH TORNADO
            REPORTED IN AREA.

0804 PM     TORNADO          3 NE BENOIT             33.68N 90.97W
05/02/2008                   BOLIVAR            MS   EMERGENCY MNGR

            TRAINED SPOTTERS TRACKING TORNADO ON THE GROUND

0804 PM     TORNADO          5 N MER ROUGE           32.85N 91.79W
05/02/2008                   MOREHOUSE          LA   AMATEUR RADIO

            TORNADO ON THE GROUND 5 MILES NORTH OF MER ROUGE.

0805 PM     HAIL             GALION                  32.86N 91.75W
05/02/2008  E1.00 INCH       MOREHOUSE          LA   EMERGENCY MNGR

0805 PM     TSTM WND DMG     BASTROP                 32.77N 91.91W
05/02/2008                   MOREHOUSE          LA   LAW ENFORCEMENT

            TREES DOWN ON NORTHWEST CITY LIMITS

0806 PM     TORNADO          7 NE BENOIT             33.72N 90.92W
05/02/2008                   BOLIVAR            MS   EMERGENCY MNGR

            TREES DOWN OFF HWY 446 IN THE DAHOMEY NWR.

0813 PM     TORNADO          GALION                  32.86N 91.75W
05/02/2008                   MOREHOUSE          LA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN AROUND THE GALION COMMUNITY
            HEADING NE TOWARD BONITA. SPOTTERS REPORTED THE TORNADO
            WAS MULTIPLE VORTEX.

0815 PM     HAIL             BONITA                  32.92N 91.67W
05/02/2008  E0.88 INCH       MOREHOUSE          LA   EMERGENCY MNGR

0826 PM     TORNADO          7 W CLEVELAND           33.74N 90.85W
05/02/2008                   BOLIVAR            MS   EMERGENCY MNGR

            EM SPOTTERS TRACKING TORNADO ON THE GROUND.

0830 PM     HAIL             CROSSETT                33.13N 91.97W
05/02/2008  E0.75 INCH       ASHLEY             AR   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED AT CROSSETT AIRPORT.

0835 PM     HAIL             MONTROSE                33.30N 91.50W
05/02/2008  E1.00 INCH       ASHLEY             AR   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED

0915 PM     HAIL             MONTROSE                33.30N 91.50W
05/02/2008  E0.75 INCH       ASHLEY             AR   EMERGENCY MNGR

            PENNY SIZE HAIL REPORTED

0955 PM     HAIL             PARKDALE                33.12N 91.55W
05/02/2008  E0.25 INCH       ASHLEY             AR   EMERGENCY MNGR

            PEA SIZE HAIL REPORTED.

&&

JFAIRLY
Local storm report, May 2, 10:41 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1041 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      DERMOTT                 33.53N 91.44W
05/02/2008                   CHICOT             AR   LAW ENFORCEMENT

            MAIN STREET CLOSED DUE TO HIGH WATER.

&&

CME
Local storm report, May 2, 10:48 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1048 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     HAIL             BEEKMAN                 32.92N 91.88W
05/02/2008  E0.88 INCH       MOREHOUSE          LA   EMERGENCY MNGR

&&

CME
Local storm report, May 2, 11:17 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
1117 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      DERMOTT                 33.53N 91.44W
05/02/2008                   CHICOT             AR   EMERGENCY MNGR

            BUSINESS DISTRICT UNDER 1-2FT OF WATER WITH FLOODING
            STARTING TO OCCUR IN RESIDENTIAL AREAS.

&&

CME
Local storm report, May 2, 11:44 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1144 PM CDT FRI MAY 02 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     BEEKMAN                 32.92N 91.88W
05/02/2008                   MOREHOUSE          LA   EMERGENCY MNGR

            A COUPLE TREES WERE BLOWN DOWN.

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:18 PM CDTTornado WarningJANBolivar, Sunflower57 min
May 2, 7:52 PM CDTTornado WarningJANBolivar, Sunflower53 min
May 2, 7:57 PM CDTFlash Flood WarningJANBolivar3 hr
May 2, 8:01 PM CDTTornado WarningJANBolivar44 min
May 2, 8:10 PM CDTSevere Thunderstorm WarningJANWashington65 min
May 2, 8:35 PM CDTFlash Flood WarningJANWashington6 hr
May 2, 8:35 PM CDTTornado WarningJANBolivar, Sunflower55 min
May 2, 9:15 PM CDTSevere Thunderstorm WarningJANWashington60 min
May 2, 10:58 PM CDTFlash Flood WarningJANBolivar3 hr
May 2, 11:19 PM CDTSevere Thunderstorm WarningJANWashington41 min
May 2, 11:50 PM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Sunflower, Washington40 min
May 3, 12:07 AM CDTSevere Thunderstorm WarningJANGrenada, Leflore, Sunflower38 min
May 3, 12:09 AM CDTTornado WarningJANHumphreys, Leflore, Sunflower, Washington36 min
May 3, 12:30 AM CDTSevere Thunderstorm WarningJANHumphreys, Issaquena, Sharkey, Washington45 min
May 3, 12:44 AM CDTTornado WarningJANCarroll, Holmes, Humphreys, Leflore46 min
May 3, 12:53 AM CDTTornado WarningJANGrenada26 min
May 3, 1:07 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey38 min
May 3, 1:09 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Humphreys, Sharkey, Yazoo66 min
May 3, 1:23 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery, Webster52 min
May 3, 1:38 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo52 min
May 3, 1:44 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren46 min
May 3, 2:06 AM CDTSevere Thunderstorm WarningJANClay, Webster39 min
May 3, 2:06 AM CDTSevere Thunderstorm WarningJANAdams, Jefferson39 min
May 3, 2:11 AM CDTSevere Thunderstorm WarningJANAttala, Carroll, Choctaw, Holmes, Montgomery49 min
May 3, 2:12 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Warren, Yazoo48 min
May 3, 2:16 AM CDTSevere Thunderstorm WarningJANAttala, Madison, Yazoo44 min
May 3, 2:31 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson, Warren44 min
May 3, 2:48 AM CDTSevere Thunderstorm WarningJANClay, Lowndes42 min
May 3, 2:51 AM CDTSevere Thunderstorm WarningJANHinds, Leake, Madison, Rankin, Scott54 min
May 3, 3:14 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Hinds, Jefferson46 min
May 3, 3:23 AM CDTSevere Thunderstorm WarningJANAdams, Jefferson52 min
May 3, 3:39 AM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha, Winston57 min
May 3, 3:41 AM CDTSevere Thunderstorm WarningJANHinds, Rankin, Scott49 min
May 3, 3:42 AM CDTSevere Thunderstorm WarningJANLeake, Neshoba48 min
May 3, 3:52 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Hinds, Jefferson, Lincoln, Rankin and 1 more38 min
May 3, 3:57 AM CDTTornado WarningJANJefferson Davis, Lawrence, Lincoln, Marion48 min
May 3, 4:01 AM CDTSevere Thunderstorm WarningJANAdams, Franklin44 min
May 3, 4:07 AM CDTSevere Thunderstorm WarningJANNewton, Scott38 min
May 3, 4:27 AM CDTSevere Thunderstorm WarningJANJasper, Smith34 min
May 3, 4:29 AM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith31 min
May 3, 4:30 AM CDTSevere Thunderstorm WarningJANCopiah, Simpson45 min
May 3, 4:34 AM CDTSevere Thunderstorm WarningJANCopiah, Jefferson Davis, Lawrence, Lincoln, Simpson43 min
May 3, 4:44 AM CDTTornado WarningJANCovington, Jefferson Davis46 min
May 3, 4:46 AM CDTSevere Thunderstorm WarningJANNewton, Scott, Smith33 min
May 3, 5:06 AM CDTSevere Thunderstorm WarningJANJasper, Smith39 min
May 3, 5:14 AM CDTSevere Thunderstorm WarningJANCovington, Simpson, Smith30 min
May 3, 5:23 AM CDTSevere Thunderstorm WarningJANJones52 min
May 3, 5:36 AM CDTSevere Thunderstorm WarningJANJasper, Jones39 min
May 3, 5:41 AM CDTSevere Thunderstorm WarningJANForrest, Lamar49 min
May 3, 5:42 AM CDTSevere Thunderstorm WarningJANClarke, Lauderdale33 min
May 3, 6:02 AM CDTTornado WarningJANForrest, Lamar43 min
May 3, 6:03 AM CDTSevere Thunderstorm WarningJANClarke31 min
May 3, 6:15 AM CDTSevere Thunderstorm WarningJANJones18 min

Nearby

Tornado Warnings in Mississippi, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.